JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A PARALLEL HYBRID METHOD FOR EQUILIBRIUM PROBLEMS, VARIATIONAL INEQUALITIES AND NONEXPANSIVE MAPPINGS IN HILBERT SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A PARALLEL HYBRID METHOD FOR EQUILIBRIUM PROBLEMS, VARIATIONAL INEQUALITIES AND NONEXPANSIVE MAPPINGS IN HILBERT SPACE
Hieu, Dang Van;
  PDF(new window)
 Abstract
In this paper, a novel parallel hybrid iterative method is proposed for finding a common element of the set of solutions of a system of equilibrium problems, the set of solutions of variational inequalities for inverse strongly monotone mappings and the set of fixed points of a finite family of nonexpansive mappings in Hilbert space. Strong convergence theorem is proved for the sequence generated by the scheme. Finally, a parallel iterative algorithm for two finite families of variational inequalities and nonexpansive mappings is established.
 Keywords
hybrid method;equilibrium problem;variational inequality;parallel computation;
 Language
English
 Cited by
1.
Halpern subgradient extragradient method extended to equilibrium problems, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2016  crossref(new windwow)
2.
Parallel hybrid methods for generalized equilibrium problems and asymptotically strictly pseudocontractive mappings, Journal of Applied Mathematics and Computing, 2016  crossref(new windwow)
3.
Cyclic subgradient extragradient methods for equilibrium problems, Arabian Journal of Mathematics, 2016, 5, 3, 159  crossref(new windwow)
4.
Modified hybrid projection methods for finding common solutions to variational inequality problems, Computational Optimization and Applications, 2016  crossref(new windwow)
 References
1.
P. K. Anh, Ng. Buong, and D. V. Hieu, Parallel methods for regularizing systems of equations involving accretive operators, Appl. Anal. 93 (2014), no. 10, 2136-2157. crossref(new window)

2.
P. K. Anh and C. V. Chung, Parallel hybrid methods for a finite family of relatively nonexpansive mappings, Numer. Funct. Anal. Optim. 35 (2014), no. 6, 649-664. crossref(new window)

3.
P. K. Anh and D. V. Hieu, Parallel and sequential hybrid methods for a finite fam- ily of asymptotically quasi $\phi$-nonexpansive mappings, J. Appl. Math. Comput. (2014), DOI:10.1007/s12190-014-0801-6. crossref(new window)

4.
H. H. Bauschke, J. M. Borwein, and A. S. Lewis, The method of cyclic projections for closed convex sets in Hilbert space, Recent developments in optimization theory and nonlinear analysis (Jerusalem, 1995), 1-38, Contemp. Math., 204, Amer. Math. Soc., Providence, RI, 1997.

5.
E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Program. 63 (1994), no. 1-4, 123-145.

6.
M. Burger and B. Kaltenbacher, Regularizing Newton-Kaczmarz methods for nonlinear ill-posed problems, SIAM J. Numer. Anal. 44 (2006), no. 1, 153-182. crossref(new window)

7.
P. L. Combettes and S. A. Hirstoaga, Equilibrium programming in Hilbert spaces, J. Nonlinear Convex Anal. 6 (2005), no. 1, 117-136.

8.
A. De Cezaro, M. Haltmeier, A. Leitao, and O. Scherzer, On steepest-descent-Kaczmarz method for regularizing systems of nonlinear ill-posed equations, Appl. Math. Comput. 202 (2008), no. 2, 596-607. crossref(new window)

9.
K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge Studies in Advanced Math., vol. 28, Cambridge University Press, Cambridge, 1990.

10.
M. Haltmeier, R. Kowar, A. Leitao, and O. Scherzer, Kaczmarz methods for regularizing nonlinear ill-posed equations, Inverse Probl. Imaging 1 (2007), no. 2, 289-298. crossref(new window)

11.
H. Iiduka and W. Takahashi, Strong convergence theorems for nonexpansive nonself- mappings and inverse-strongly-monotone mappings, J. Convex Anal. 11 (2004), no. 1, 69-79.

12.
S. Saeidi, Iterative methods for equilibrium problems, variational inequalities and fixed points, Bull. Iranian Math. Soc. 36 (2010), no. 1, 117-135.

13.
M. V. Solodov and B. F. Svaiter, Forcing strong convergence of proximal point iterations in a Hilbert space, Math. Program. 87 (2000), no. 1, 189-202.

14.
W. Takahashi, Weak and strong convergence theorems for families of nonexpansive map- pings and their applications, Ann. Univ. Mariae Curie-Sklodowska Sect. A 51 (1997), no. 2, 277-292.

15.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, 2000.

16.
S. Takahashi and W. Takahashi, Viscosity approximation methods for equilibrium prob- lems and fixed point in Hilbert spaces, J. Math. Anal. Appl. 331 (2007), no. 1, 506-515. crossref(new window)

17.
W. Takahashi and M. Toyoda, Weak convergence theorems for nonexpansive mappings and monotone mappings, J. Optim. Theory Appl. 118 (2003), no. 2, 417-428. crossref(new window)

18.
X. Yu, Y. Yao, and Y. C. Liou, Strong convergence of a hybrid method for pseudomono- tone variational inequalities and fixed point problem, An. St. Univ. "Ovidius" Constanta Ser. Mat. 20 (2012), no. 1, 489-504.

19.
C. Zhang, J. Li, and B. Liu, Strong convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces, Comput. Math. Appl. 61 (2011), no. 2, 262-276. crossref(new window)